Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

15 Publications


2023 | Journal Article | LibreCat-ID: 45971
Error analysis for the numerical approximation of the harmonic map heat flow with nodal constraints
S. Bartels, B. Kovács, Z. Wang, IMA Journal of Numerical Analysis (2023).
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45966
Bulk–surface Lie splitting for parabolic problems with dynamic boundary conditions
R. Altmann, B. Kovács, C. Zimmer, IMA Journal of Numerical Analysis 43 (2022) 950–975.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45964 LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45965
Bulk–surface Lie splitting for parabolic problems with dynamic boundary conditions
R. Altmann, B. Kovács, C. Zimmer, IMA Journal of Numerical Analysis 43 (2022) 950–975.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45968
Error estimates for a splitting integrator for abstract semilinear boundary coupled systems
P. Csomós, B. Farkas, B. Kovács, IMA Journal of Numerical Analysis (2022).
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 45962
A convergent finite element algorithm for generalized mean curvature flows of closed surfaces
T. Binz, B. Kovács, IMA Journal of Numerical Analysis 42 (2021) 2545–2588.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 45957
Error estimates for the Cahn–Hilliard equation with dynamic boundary conditions
P. Harder, B. Kovács, IMA Journal of Numerical Analysis 42 (2021) 2589–2620.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 45953
Finite element error analysis of wave equations with dynamic boundary conditions: L2 estimates
D. Hipp, B. Kovács, IMA Journal of Numerical Analysis 41 (2020) 638–728.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 45950
Discrete maximum principles for nonlinear elliptic finite element problems on surfaces with boundary
J. Karátson, B. Kovács, S. Korotov, IMA Journal of Numerical Analysis 40 (2018) 1241–1265.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 45949
Discrete maximum principles for nonlinear elliptic finite element problems on surfaces with boundary
J. Karátson, B. Kovács, S. Korotov, IMA Journal of Numerical Analysis 40 (2018) 1241–1265.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45943
High-order evolving surface finite element method for parabolic problems on evolving surfaces
B. Kovács, IMA Journal of Numerical Analysis 38 (2017) 430–459.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 45930
Numerical analysis of parabolic problems with dynamic boundary conditions
B. Kovács, C. Lubich, IMA Journal of Numerical Analysis 37 (2016) 1–39.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 45937
Numerical analysis of parabolic problems with dynamic boundary conditions
B. Kovács, C. Lubich, IMA Journal of Numerical Analysis 37 (2016) 1–39.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 45944
Higher order time discretizations with ALE finite elements for parabolic problems on evolving surfaces
B. Kovács, C.A. Power Guerra, IMA Journal of Numerical Analysis 38 (2016) 460–494.
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16556
Finding zeros by multilevel subdivision techniques
M. Dellnitz, IMA Journal of Numerical Analysis (2002) 167–185.
LibreCat | DOI
 

Filters and Search Terms

issn=0272-4979

Search

Filter Publications

Display / Sort

Export / Embed